# SDR SWAA2014060328654

- Difficulty date: May 24, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 33,909 hours, 19,769 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX682066
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, HYD PUMP TURNED OFF IAW QRH.  R & R ELEC 1 B SYS HYD PUMP & ELEC CONNECTOR D2666 IAW AMM.
